The Delay-Dependent for Discrete-Time Systems
DOI : 10.3844/ajassp.2010.1569.1571
American Journal of Applied Sciences
Volume 7, Issue 12
Problem statement: This study is concerned with the problem of delay-dependent stability analysis for discrete-time systems with interval-like time-varying delays. Conclusion/Recommendations: The problem is solved by applying a novel Lyapunov functional and an improved delay-dependent stability criterion is obtained in terms of a linear matrix inequality.
© 2010 Kreangkri Ratchagit. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.